# SDR CA070724006

- Difficulty date: July 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,481 hours
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT HAD JUST TAKEN HIS FINGER OFF THE THE STARTER ON STARTUP AND WAS REVIEWING HIS COMPANY PILOT MINI LOG WHEN HE NOTED A DIFFERENT ENGINE SOUND AS THOUGH IT HAD INCREASED. WHILE CHECKING THE THROTTLE AND SCANNING THE GAUGES THE PILOT NOTICED THAT THE TOT WAS AT 1000 DEGREES. THE ENGINE ASSEMBLY WAS REPLACED. (TC NR 20070724006)
